# SDR ZW0A0108805

- Difficulty date: September 14, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND APPROX 2 INCH CRACK IN FWD LEFT CABIN OUTER DOOR FRAME, LOWER FWD CORNER BELOW THE DOOR HINGE ASSEMBLY.  REPLACED LOWER FWD CORNER OF PAN ASSY PER SRM 51-00 P27 ITEM B.
